MAUDE Adverse Event Report: COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that one of the hoses disconnected from the drain and cannot be reconnected as there is no vacuum generation in the circuit.There was no patient involvement.
 
Additional Manufacturer Narrative
Section d4 has been updated to reflect the corrected lot number (20a055fhx) provided by the customer. .
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One unused sample was received for the investigation.The sample was reviewed by production and quality personnel and the reported issue was confirmed; the patient tube was not pushed fully onto the vessel until it met the top of the vessel, causing it to lift.A root cause analysis determined that this issue occurred as a result of the standard work instructions not being correctly followed during assembly.The sample was shown to all operators trained on the work step and a quality alert was issued to heighten awareness.All operators trained on the process have completed role testing to ensure that they are completing the task correctly.This complaint will be used for tracking and trending purposes.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key12100516
Report Number9611018-2021-00517
Device Sequence Number17347419
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number20A055FHX
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer06/30/2021
06/30/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date09/23/2021
10/15/2021
Patient Sequence Number1